MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US GLOBAL ADVANTAGE STEM 12 MM; GLOBAL ADVANTAGE IMPLANT : SHOULDER HUMERAL STEMS

DEPUY ORTHOPAEDICS INC US GLOBAL ADVANTAGE STEM 12 MM; GLOBAL ADVANTAGE IMPLANT : SHOULDER HUMERAL STEMS
Catalog Number 113712000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 01/13/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that shoulder revision, removal of global advantage to zimmer comprehensive.Unknown implant date.Reason for revision is rotator cuff arthropathy; rotator cuff not intact doi: unknown, dor: (b)(6) 2026, affected side: right.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional narrative: d4: udi: the expiration date is currently not available.Therefore, the full udi is currently not available.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary - no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not perform as part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot- the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
GLOBAL ADVANTAGE STEM 12 MM
Common Device Name
GLOBAL ADVANTAGE IMPLANT : SHOULDER HUMERAL STEMS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key24232636
Report Number1818910-2026-02082
Device Sequence Number8971012
Product Code HSD
UDI-Device Identifier10603295007142
UDI-Public(01)10603295007142
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K992065
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number113712000
Device Lot Number14020593
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/20/2026
Supplement Date Received by Manufacturer02/03/2026
Initial Report FDA Received Date02/02/2026
Supplement Report FDA Received Date02/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GLOBAL ADVANTAGE STEM 12 MM.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexFemale